# SDR AALA202212191556

- Difficulty date: November 28, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 62,270 hours, 25,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Bs 299-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FORWARD SERVICE DOOR INTERNAL STRUCTURE BEAM LOCATED AT STA 299.10 TO STA 328.87 AND BEAM 4. REMOVED AND REPLACED INTERNAL STRUCTURE TRACE BEAM PER SRM 51-40-02-0G.
